# SDR CALA2023082502627

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 78,387 hours, 28,375 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 147A61374
- Condition: Nicked
- Location: R2 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  R2 DOOR HANDLE PAN NICKED AT EDGE OF BORE.  TRANS CRIBED FROM HAECO GSO NRC# 9288488
